Foxy (foxypadawan) wrote in vaginapagina,
Foxy
foxypadawan
vaginapagina

UTI treatment ------> oral thrush?

Hey all

This is tenuously vagina related but I'll have a go anyway. Last week I got the all the typical UTI symptoms and after a fair bit of rather forceful negotiation with the medical receptionist at my medical centre I got an appointment with a doctor. He prescribed me some antibiotics (the name of which I can't remember), two a day for three days. Low and behold after three days my UTI vanished and I was pretty happy. A day or so later I noticed a rather nasty taste in my mouth. I'm not sure what it tastes of, I just know that it's not nice. I checked in the mirror and noticed that my tongue is white and rather yucky, as is the back of my throat and around my molars and it all feels a bit meh. I've used my Google-Fu and think I've got oral thrush brought on by the antibiotics. Of course, I can't get an appointment with my GP (fully booked til the end of next week) and I don't really think I can turn up to A&E with this, so I was wondering if anyone can recommend possible treatments? I've bought myself a bottle of Corsodyl mouthwash and the pharmacist gave me some Daktarin that contains miconazole.

TIA
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 8 comments